# SDR FDEA201308161913

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 51,338 hours, 23,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711206120502
- Condition: Cracked
- Location: Zone 100
- Part time: 51,338 hours, 23,682 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 40, UPPER CORNER FOUND CRACK IN RT NR 2 HOLE COMPLIED WITH EA 6-5710-T0301577.
